# SDR SWIA202507170602

- Difficulty date: June 2, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON INTERIOR LANDINGS OF LH ENGINE TIE BAR BUSHING OPENINGS 30245106  (C-CHECK RO 07/16/2025)REPAIRED PITTING ON INTERIOR LANDINGS OF THE LH ENGINE TIE BAR BUSHING OPENINGS REF CRJ900 SRM 51-21-06-001-001-A01, CRJ900 SRM 51-12-00-001-001-A01, DWG# CN624-4209 REV C AND REO 690-54-24-018 REV--, DATED 2025-06-04. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1002-SKY(CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
